# SDR RAIA00401055

- Difficulty date: January 24, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 7,443 hours, 6,998 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT - LEFT PACK OVERHEAT INDICATION.  MAINTENANCE DEFERRED NR 1 PACK, PER MEL.  SUBSEQUENTLY CLEANED DMI BY CLEANING DE-ICE FLUID FROM APU BLEED SYSTEM.
